# SDR R61A2025092700414

- Difficulty date: September 16, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 41,637 hours, 27,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION ON LOWER FUSELAGE SKIN AT FR 97-98, STGR 28R-29L.  REPAIRED  LOWER FUSELAGE SKIN AROUND IDENTIFICATION PLACARD AT FR 97-98, STGR 28R-29L PER ETD2025-170-927947 REV. A
.
